# SDR 2003FA0000486

- Difficulty date: May 6, 2003
- Submitted: May 14, 2003
- Operation: General aviation
- Aircraft: N198AM
- Make and model: Cirrus SR20
- Aircraft serial: 1105
- Engine: Cont IO360E
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankcase
- Part number: 65368819
- Condition: Cracked
- Location: Engine
- Part time: 305 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TWO ONE INCH CRACKS WERE FOUND ON THE FORWARD, RT SIDE OF THE ENGINE CRANKCASE.  THE CRACKS ARE LOCATED AROUND THE FRONT ALTERNATOR MOUNTING BRACKET.  TOP REAR CASE THROUGH BOLT.  THIS IS THE THIRD AIRCRAFT WER ARE DOING AN ENGINE CHANGE ON WITH THIS DISCREPANCY.
